×

zbMATH — the first resource for mathematics

Limit theorems for sums of weakly dependent Banach space valued random variables. (English) Zbl 0496.60004

MSC:
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
60F05 Central limit and other weak theorems
60F17 Functional limit theorems; invariance principles
60J65 Brownian motion
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berkes, I.: Almost sure invariance principles for mixing processes. Unpublished manuscript (1974)
[2] Berkes, I., Philipp, W.: Approximation theorems for independent and weakly dependent random vectors. Ann. Probability. 7, 29-54 (1979) · Zbl 0392.60024 · doi:10.1214/aop/1176995146
[3] Billingsley, P.: Convergence of Probability Measures. New York: Wiley 1968 · Zbl 0172.21201
[4] Cartan, H.: Differential Calculus. Paris: Hermann 1971 · Zbl 0223.35004
[5] Davydov, Yu.A.: The invariance principle for stationary processes. Theory Probability Appl. 14, 487-498 (1970) · Zbl 0219.60030 · doi:10.1137/1115050
[6] Dehling, H., Philipp, W.: Almost sure invariance principles for weakly dependent vector-valued random variables. Ann. Probability 10, 689-701 (1982) · Zbl 0487.60006 · doi:10.1214/aop/1176993777
[7] Doob, J.L.: Stochastic Processes. New York: Wiley 1953 · Zbl 0053.26802
[8] Dugundji, F.: Topology. Boston: Allyn and Bacon 1966 · Zbl 0144.21501
[9] Eberlein, E.: An invariance principle for lattices of dependent random variables. Z. Wahrscheinlichkeitstheorie verw. Gebiete 50, 119-133 (1979) · Zbl 0397.60031 · doi:10.1007/BF00533633
[10] Fernique, X.: Intégrabilité des vecteurs Gaussiens. C.R. Acad. Sci. Paris 270, 1698-1699 (1970) · Zbl 0206.19002
[11] Ibragimov, I.A.: Some limit theorems for stationary processes. Theory Probability Appl. 7, 349-382 (1962) · Zbl 0119.14204 · doi:10.1137/1107036
[12] Ibragimov, I.A., Rosanov, Yu.A.: Gaussian Random Processes. Berlin-Heidelberg-New York: Springer 1978
[13] Kaufman, R., Philipp, W.: A uniform law of the iterated logarithm for classes of functions. Ann. Probability 6, 930-952 (1978) · Zbl 0404.60041 · doi:10.1214/aop/1176995385
[14] Kuelbs, J., Philipp, W.: Almost sure invariance principles for partial sums of mixing B-valued random variables. Ann. Probability. 8, 1003-1036 (1980) · Zbl 0451.60008 · doi:10.1214/aop/1176994565
[15] Kuo, H.H.: Gaussian Measures in Banach Spaces. Lecture Notes in Mathematics 463. Berlin- Heidelberg-New York: Springer 1975 · Zbl 0306.28010
[16] Lindenstrauss, J., Tzafriri, L.: Classical Banach Spaces I. Berlin-Heidelberg-New York: 1977 · Zbl 0362.46013
[17] Marcus, M.B., Philipp, W.: Almost sure invariance principles for sums of B-valued random variables with applications to random Fourier series and the empirical characteristic process. Trans. Amer. Math. Soc. 269, 67-90 (1982) · Zbl 0485.60030
[18] Philipp, W.: Almost sure invariance principles for sums of B-valued random variables. In: Probability in Banach Spaces II. Lecture Notes in Mathematics 709, 171-193. Berlin-Heidelberg- New York: Springer 1979 · Zbl 0418.60013
[19] Philipp, W., Stout, W.F.: Almost sure invariance principles for partial sums of weakly dependent random variables. Mem. Amer. Math. Soc. 161 (1975) · Zbl 0361.60007
[20] Reznik, M.Kh.: The law of the iterated logarithm for some classes of stationary processes. Theory Probability Appl. 13, 606-621 (1968) · Zbl 0281.60022 · doi:10.1137/1113077
[21] Sotres, D.A., Ghosh, M.: Strong convergence of linear rank statistics for mixing processes. Sankhya Ser. B39, 1-11 (1977)
[22] Trotter, H.F.: An elementary proof of the central limit theorem. Arch. Math. 10, 226-234 (1959) · Zbl 0086.34002 · doi:10.1007/BF01240790
[23] Volkonskii, V.A., Rozanov, Yu.A.: Some limit theorems for random functions I. Theory Probability Appl. 4, 178-197 (1959) · Zbl 0092.33502 · doi:10.1137/1104015
[24] Yurinskii, V.V.: On the error of the Gaussian approximation for convolutions. Theory Prob- ability Appl. 22, 236-247 (1977) · Zbl 0378.60008 · doi:10.1137/1122030
[25] Zygmund, A.: Trigonometrical series. Warsawa-Lwow 1935 · Zbl 0011.01703
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.